# SDR DALA2024120911525

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38748
- Aircraft time: 26,107 hours, 16,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 7385
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Part time: 26,091 hours, 16,131 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3957 -PRES- CABIN ALTITUDE WARNING AT FL200 WITH RIGHT PACK ON MEL. FLIGHT CREW COMMENCED DECENT TO 10K FT PER QRH. CORRECTIVE ACTION: REPLACED LEFT PACK FLOW CONTROL VALVE AND RIGHT PACK TRIM AIR VALVE. ALL OPS CHECK GOOD.
